# SDR 97UAL900748

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN OVERHEAD PANEL SWITCH ARMED, EMERGENCY LIGHTS ON DOORS 1L, 1R, CENTER LAV, OVERHEAD BINS IN FIRST CLASS, AND A SECTION OF EEL STRIP IN FIRST CLASS INOP.
